RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2003, Volume 73, Issue 6, Pages 803–812 (Mi mz227)  

This article is cited in 6 scientific papers (total in 6 papers)

Informativeness of Linear Functionals

Sh. Azhgaliev, N. Temirgaliev

L. N. Gumilev Eurasian National University

Abstract: In this paper, we study the informativeness of linear functionals in reconstruction problems and obtain exact orders of the informativeness of linear functionals in the Besov and Sobolev classes $W$ and $SW$.

DOI: https://doi.org/10.4213/mzm227

Full text: PDF file (228 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2003, 73:6, 759–768

Bibliographic databases:

UDC: 517
Received: 19.02.2001
Revised: 20.01.2003

Citation: Sh. Azhgaliev, N. Temirgaliev, “Informativeness of Linear Functionals”, Mat. Zametki, 73:6 (2003), 803–812; Math. Notes, 73:6 (2003), 759–768

Citation in format AMSBIB
\Bibitem{AzhTem03}
\by Sh.~Azhgaliev, N.~Temirgaliev
\paper Informativeness of Linear Functionals
\jour Mat. Zametki
\yr 2003
\vol 73
\issue 6
\pages 803--812
\mathnet{http://mi.mathnet.ru/mz227}
\crossref{https://doi.org/10.4213/mzm227}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2010649}
\zmath{https://zbmath.org/?q=an:1059.41012}
\transl
\jour Math. Notes
\yr 2003
\vol 73
\issue 6
\pages 759--768
\crossref{https://doi.org/10.1023/A:1024037410770}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000183962500020}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0347755234}


Linking options:
  • http://mi.mathnet.ru/eng/mz227
  • https://doi.org/10.4213/mzm227
  • http://mi.mathnet.ru/eng/mz/v73/i6/p803

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Sh. U. Azhgaliev, N. Temirgaliev, “Informativeness of all the linear functionals in the recovery of functions in the classes $H_p^\omega$”, Sb. Math., 198:11 (2007), 1535–1551  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    2. Ibatulin, IZ, “On the informative power of all possible linear functionals for the discretization of solutions of the Klein-Gordon equation in the metric of L-2,L-infinity”, Differential Equations, 44:4 (2008), 510  crossref  mathscinet  zmath  isi  scopus  scopus
    3. N. Temirgaliev, S. S. Kudaibergenov, A. A. Shomanova, “Applications of Smolyak quadrature formulas to the numerical integration of Fourier coefficients and in function recovery problems”, Russian Math. (Iz. VUZ), 54:3 (2010), 45–62  mathnet  crossref  mathscinet  elib
    4. N. Temirgaliev, K. E. Sherniyazov, M. E. Berikhanova, “Exact Orders of Computational (Numerical) Diameters in Problems of Reconstructing Functions and Sampling Solutions of the Klein–Gordon Equation from Fourier Coefficients”, Proc. Steklov Inst. Math., 282, suppl. 1 (2013), S165–S191  mathnet  crossref  crossref  isi  elib
    5. N. Temirgaliev, A. Zhubanysheva, “Order estimates of the norms of derivatives of functions with zero values on linear functionals and their applications”, Russian Math. (Iz. VUZ), 61:3 (2017), 77–82  mathnet  crossref  isi
    6. N. Temirgaliev, A. Zh. Zhubanysheva, “Kompyuternyi (vychislitelnyi) poperechnik v kontekste obschei teorii vosstanovleniya”, Izv. vuzov. Matem., 2019, no. 1, 89–97  mathnet  crossref
  • Математические заметки Mathematical Notes
    Number of views:
    This page:425
    Full text:202
    References:62
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020